# SDR USAA991010

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47130
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Bs 714
- Part time: 81,497 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CMH/PIT - CMH LINE MAINTENANCE FOUND 10 INCH CRACK AT UPPER RIGHT FUSELAGE TOWING FAIRING STATION 714.  INSTALLED EXTERNAL DOUBLER PER EA 52894 AND SRM 53-40-02.  (M)
